Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Limbs and body tingling, ear, head and jaw pain post eating followed by bowel movement, also get rashes, chills. Cause?

Tingling in limbs and body after eating followed by a bowel movment. Head, ear and jaw pain. A squeezing in the back of my head and neck and I feel a sudden surge. Rashes , fatige, shaking. Freezing cold . Its like an attack. The tingling can last for weeks. Whats wrong with me? Its every day every minuite..and getging worse.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.
After reading your post, it seems that your symptoms are due to allergic reaction. You should monitor your eatables and avoid those which trigger your symptoms.
An antihistamine like Fexofenadine 120 mg once a day will help in controlling the allergic reaction.
A clinical evaluation by your doctor will help you in planning further medical management.
I hope this is helpful to you.
Answered: Wed, 31 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor